Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 71, NWS Amarillo, TX

June 18, 2014Deaf Smith County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 18, 2014, 4:23 PM CDT for Deaf Smith County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2014, 4:23 PM CDT (21:23 UTC)
Expired
Jun 18, 2014, 5:30 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

County Deaf Smith County, TX

The radar

The Cannon AFB radar (KFDX), 79 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 2:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2946 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WUUS54 KAMA 182123
SVRAMA
TXC117-182230-
/O.NEW.KAMA.SV.W.0071.140618T2123Z-140618T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
423 PM CDT WED JUN 18 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 530 PM CDT

* AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL.  THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF BOOTLEG...OR 26
  MILES WEST OF HEREFORD...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SIMMS...              BOOTLEG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3482 10299 3519 10276 3492 10241 3474 10273
      3474 10292
TIME...MOT...LOC 2123Z 233DEG 20KT 3480 10283

$$

CLK
3 follow-up statements
741 
WWUS54 KAMA 182142
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
442 PM CDT WED JUN 18 2014

TXC117-182230-
/O.CON.KAMA.SV.W.0071.000000T0000Z-140618T2230Z/
DEAF SMITH TX-
442 PM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN DEAF
SMITH COUNTY UNTIL 530 PM CDT...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES EAST OF BOOTLEG...OR 20 MILES WEST OF HEREFORD...
MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SIMMS...              BOOTLEG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3475 10290 3483 10296 3515 10272 3492 10241
      3474 10273
TIME...MOT...LOC 2142Z 233DEG 20KT 3486 10272

$$

CLK
116 
WWUS54 KAMA 182157
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
457 PM CDT WED JUN 18 2014

TXC117-182230-
/O.CON.KAMA.SV.W.0071.000000T0000Z-140618T2230Z/
DEAF SMITH TX-
457 PM CDT WED JUN 18 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL DEAF
SMITH COUNTY UNTIL 530 PM CDT...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF SIMMS...OR 15 MILES NORTHWEST OF
HEREFORD...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  SIMMS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3479 10265 3492 10276 3509 10265 3492 10241
TIME...MOT...LOC 2157Z 233DEG 20KT 3496 10261

$$

CLK
559 
WWUS54 KAMA 182209
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
509 PM CDT WED JUN 18 2014

TXC117-182219-
/O.CAN.KAMA.SV.W.0071.000000T0000Z-140618T2230Z/
DEAF SMITH TX-
509 PM CDT WED JUN 18 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEAF SMITH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER... HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3479 10265 3492 10276 3509 10265 3492 10241
TIME...MOT...LOC 2209Z 233DEG 20KT 3500 10254

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:09 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 18, 3:09 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
309 PM CDT WED JUN 18 2014

.SHORT TERM...THIS AFTERNOON THROUGH TONIGHT. FOCUS IS ON SEVERE
THUNDERSTORM POTENTIAL.

SURFACE DRYLINE HAS MIXED EASTWARD THROUGH THE WESTERN
PANHANDLES...AND STRETCHED FROM NEAR HEREFORD TO JUST EAST OF DUMAS
AND GUYMON AT 19Z. OVERALL THINKING REMAINS ON TRACK FROM EARLIER
TODAY...WITH SCATTERED STORMS EXPECTED TO DEVELOP ACROSS THE
PANHANDLES THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS.
HAVE SEEN SOME WEAK ECHOES ALOFT WITH THE MID-LEVEL MOISTURE
PLUME/CLOUD DECK EARLY THIS AFTERNOON...BUT NOW STARTING TO SEE THE
FIRST SURFACE-BASED CONVECTIVE DEVELOPMENT OF THE DAY ALONG THE
DRYLINE NEAR MULESHOE. WITH ADDITIONAL DIURNAL HEATING THIS
AFTERNOON AND ADDED FORCING FROM A 60 KT UPPER-LEVEL JET STREAK AND
WEAK MID-LEVEL SHORTWAVE COMING OUT OF NM...EXPECT FURTHER
DEVELOPMENT NORTHWARD ALONG THE DRYLINE IN THE PANHANDLES THIS
AFTERNOON. RICH LOW-LEVEL MOISTURE WILL SURFACE DEWPOINTS IN THE 60S
EAST OF THE DRYLINE HAS TEAMED WITH STEEP MID-LEVEL LAPSE RATES TO
PRODUCE 0-1 KM MLCAPES OF 1500-3000 J/KG...WITH THE HIGHEST VALUES
IN THE SOUTHEAST TX PANHANDLE WHERE DEWPOINTS ARE IN THE UPPER 60S.
DEEP LAYER SHEAR IS GENERALLY IN THE 20-30 KT RANGE PRESENTLY...BUT
IS EXPECTED TO INCREASE SOME AS WE HEAD TOWARD
EVENING...STRENGTHENING UPWARDS TOWARD 40 KT ACROSS THE WESTERN HALF
OF THE AREA. THUS IT DOES LOOK LIKE THE STRONGEST SHEAR WILL BE
DISPLACED JUST WESTWARD OF THE STRONGEST INSTABILITY...BUT
NONETHELESS THE ENVIRONMENT WILL BE SUPPORTIVE OF SEVERE CONVECTION
WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERNS. GIVEN THE
LOW-LEVEL MOISTURE IN PLACE EAST OF THE DRYLINE AND CONTINUED TAP OF
SUBTROPICAL MID-LEVEL MOISTURE...SOME LOCALLY HEAVY RAIN AND
LOCALIZED FLOODING WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.

THE SEVERE THREAT SHOULD WANE PRIOR TO MIDNIGHT...BUT A FAIRLY
HEALTHY SOUTHERLY LOW-LEVEL JET WILL LIKELY SUPPORT SOME LINGERING
CONVECTION INTO THE EARLY OVERNIGHT HOURS. THIS CONVECTION WILL
DIMINISH IN BOTH COVERAGE AND INTENSITY BY EARLY THURSDAY MORNING AS
THE LOW-LEVEL JET VEERS TO THE SOUTHWEST. THIS LOW-LEVEL JET WILL
HELP MAINTAIN BREEZY SOUTHERLY LOW-LEVEL WINDS OVERNIGHT...WHICH
WILL KEEP LOW TEMPS ON THE MILD SIDE. A COLD FRONT WILL START TO
PUSH INTO THE NORTHWEST PANHANDLES TOWARD DAYBREAK THURSDAY.

KB

.LONG TERM...TOMORROW AND BEYOND

TOMORROW THE DRYLINE CONTINUES TO REMAIN AROUND THE AREA WITH IT
SETTING UP IN A SIMILAR LOCATION AS IT IS TODAY. AT THIS POINT THINK
THE BEST ENVIRONMENT FOR STRONG TO SEVERE STORMS WILL BE IN THE
NORTHEASTERN TEXAS AND OKLAHOMA PANHANDLE WHERE THERE WILL BE MORE
CAPE, LOWER LCLS, AND LESS CIN TO WORK WITH. HOWEVER STRONG TO SEVERE
STORMS WILL BE POSSIBLE ANYWHERE EAST OF WHEREVER THE DRYLINE SETS
UP. THINGS START TO GET A LITTLE MUDDY AFTER THAT AS A DIRTY RIDGE
SETS UP OVER THE AREA. THIS WEAK RIDGE LOOKS LIKE IT WONT BE STRONG
ENOUGH TO STOP AT LEAST PART OF THE AREA FROM HAVING A CHANCE AT
SHOWERS AND THUNDERSTORMS FOR THE NEXT LITTLE WHILE. THINK THE
WEEKEND WILL BE DRY FOR MOST OF THE AREA WITH NO VERY WELL DEFINED
LIFTING MECHANISM PRESENT OVER THE PANHANDLES. MODELS START TO
DIVERGE AT THE BEGINNING OF NEXT WEEK. MODELS ARE NOT IN GREAT
AGREEMENT WITH WHAT TO DO WITH A FRONT THAT MIGHT LINGER IN THE AREA.
THE EMCWF WANTS TO HANG UP A FRONT OVER THE AREA EARLY NEXT WEEK AND
BRING US PRECIP FOR MONDAY INTO TUESDAY WHILE THE GFS WANTS TO REMAIN
LARGELY DRY THROUGH THE PERIOD.

MOULTON

&&

.FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY
THROUGH EARLY NEXT WEEK. CHANCES FOR SHOWERS AND THUNDERSTORMS AND AFTERNOON
RELATIVE HUMIDITIES ABOVE 20 PERCENT WILL INHIBIT ANY ELEVATED OR
CRITICAL FIRE WEATHER CONCERNS.

MOULTON

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                67  91  64  90  65 /  50  30  30  20  10
BEAVER OK                  70  97  68  96  65 /  30  20  40  20  20
BOISE CITY OK              59  91  61  93  64 /  20  20  20  10  20
BORGER TX                  70  92  68  93  68 /  50  30  30  20  20
BOYS RANCH TX              66  94  64  94  67 /  40  20  30  20  20
CANYON TX                  66  92  64  90  64 /  50  30  30  20  10
CLARENDON TX               69  92  67  90  65 /  50  30  30  20  10
DALHART TX                 60  93  61  94  63 /  30  20  20  20  20
GUYMON OK                  65  93  64  95  66 /  30  20  30  20  20
HEREFORD TX                63  93  63  91  63 /  50  30  30  20  10
LIPSCOMB TX                71  93  67  92  66 /  40  30  40  20  20
PAMPA TX                   68  91  66  90  65 /  50  30  30  20  10
SHAMROCK TX                69  91  68  91  65 /  40  30  30  20  10
WELLINGTON TX              70  93  69  94  66 /  40  30  30  20  10

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

08/19
Hazardous weather outlook, Jun 18, 3:12 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
312 PM CDT WED JUN 18 2014

OKZ001>003-TXZ001>020-190900-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
312 PM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE PANHANDLES THROUGH
TONIGHT. SOME OF THE STORMS ARE EXPECTED TO BE SEVERE THROUGH LATE
THIS EVENING...WITH LARGE HAIL UP TO TWO INCHES IN DIAMETER AND
DAMAGING WINDS IN EXCESS OF 60 MPH THE PRIMARY HAZARDS. LOCALLY
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS
PANHANDLES THURSDAY THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY
THROUGH TUESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL
HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE
ACTIVATION TODAY THROUGH FRIDAY NIGHT...AND THEN AGAIN SUNDAY THROUGH
TUESDAY.

In the hours before

Special weather statement, Jun 18, 2:38 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
238 PM CDT WED JUN 18 2014

TXZ011-012-182030-
OLDHAM TX-POTTER TX-
238 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR POTTER AND EXTREME EASTERN OLDHAM
COUNTIES UNTIL 330 PM CDT...

AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF BUSHLAND...OR 17 MILES NORTHWEST
OF AMARILLO...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY DE ORO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3561 10204 3546 10174 3521 10206 3537 10218
TIME...MOT...LOC 1938Z 215DEG 7KT 3531 10210

CLK
Special weather statement, Jun 18, 4:04 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
404 PM CDT WED JUN 18 2014

OKZ002-003-TXZ003-004-182145-
BEAVER OK-HANSFORD TX-OCHILTREE TX-TEXAS OK-
404 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OCHILTREE...NORTHERN
HANSFORD...SOUTHWESTERN BEAVER AND SOUTHEASTERN TEXAS COUNTIES UNTIL
445 PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF GRUVER...OR 19 MILES
NORTHWEST OF SPEARMAN...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HARDESTY...           ADAMS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3682 10110 3659 10079 3627 10145 3641 10156
TIME...MOT...LOC 2104Z 231DEG 41KT 3639 10141

CLK
Special weather statement, Jun 18, 4:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
417 PM CDT WED JUN 18 2014

TXZ016-182200-
DEAF SMITH TX-
417 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEAF SMITH COUNTY UNTIL
500 PM CDT...

AT 416 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BOOTLEG...OR 28 MILES WEST
OF HEREFORD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SIMMS...              BOOTLEG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3485 10299 3514 10283 3492 10243 3474 10278
      3474 10290
TIME...MOT...LOC 2117Z 233DEG 20KT 3480 10287

CLK
Special weather statement, Jun 18, 4:20 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
420 PM CDT WED JUN 18 2014

TXZ006-007-011-012-182200-
HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-
420 PM CDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTER...
NORTHEASTERN OLDHAM...SOUTHWESTERN MOORE AND SOUTHEASTERN HARTLEY
COUNTIES UNTIL 500 PM CDT...

AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF BOYS RANCH...OR 25 MILES
NORTHEAST OF VEGA...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VALLEY DE ORO...      MASTERSON...          FOUR WAY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3588 10202 3564 10166 3540 10217 3555 10230
TIME...MOT...LOC 2120Z 233DEG 20KT 3554 10214

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 11:31 PM CDTSpecial Weather StatementAMADeaf Smith59 min
Jun 17, 11:41 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham64 min
Jun 18, 12:22 AM CDTSpecial Weather StatementAMAMoore38 min
Jun 18, 2:38 PM CDTSpecial Weather StatementAMAPotter52 min
Jun 18, 4:04 PM CDTSpecial Weather StatementAMAHansford41 min
Jun 18, 4:17 PM CDTSpecial Weather StatementAMADeaf Smith43 min
Jun 18, 4:20 PM CDTSpecial Weather StatementAMAMoore40 min
Jun 18, 4:37 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter53 min
Jun 18, 4:40 PM CDTSevere Thunderstorm WarningAMALipscomb65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.